# SDR SIMA20160530001

- Difficulty date: May 30, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 39,852 hours, 36,621 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Dirty
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISES MAIN CABIN DOOR IS DIFFICULT TO OPEN.  CLEANED MAIN DOOR SEAL IAW 52-10-04.  NO DEFECTS NOTED.
